# SDR UALA2012122807436

- Difficulty date: December 27, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,702 hours, 16,128 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L HAS SILICONE AND TRIM ENCROACHING INTO DOOR SEAL AREA AT FORWARD FRAME.  REMOVED MATERIAL AND CLEANED SEAL AREA.
